MathSciNet Relay Station
MathSciNet bibliographic data
MR1670156 (2000a:52008) 52A22 (60D05)
Hueter, Irene Limit theorems for the convex hull of random points in higher dimensions. Trans. Amer. Math. Soc. 351 (1999), no. 11, 4337–4363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement